| Model Number |
DBL LOADED KNEE FIBERTAK, W/ NEEDLES |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 02/1/2024, it was reported by a sales representative via email that an ar-3730sp double loaded knee self-punching fibertak inserter bent during insertion causing damages to the suture.This was discovered during a procedure on (b)(6) 2024.Additional information requested.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause.The most likely cause of the reported failure is user error applying excessive force and/or misaligning the insertion.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.